Citation: | Sun Bo-hua, Huang Yi. The Exact Solution for the General Bending Problems of Conical Shells on the Elastic Foundation[J]. Applied Mathematics and Mechanics, 1988, 9(5): 417-430. |
[1] |
Hoff, N.J., Thin conical shells under arbitrary loads, Journal of Applied Mechanics, Trans. ASME. 77(1955), 557-562.
|
[2] |
Seide, P., A Donnell type theory for asymmetrical bending and buckling of thin conical shells, Journal of Applied Mechanics, Trans. ASME, 79(1957), 547-552.
|
[3] |
Kovalenko, A.D., The Theory of Circular Conical Shells and Its Application in Mechanical Manufacture, Academy of Sciences of the Ukrainian SSR, Kiev(1963).
|
[4] |
Huang Yih, The theory of conical shells and its application, Proc. of the fifth engineering mechanics, USA, 1,(1984), 539-542.
|
[5] |
Vlasov, V.S., The General Theory of Shells and Its Industrial Apphcations, tekhizdat(1949).(in Russian)
|
[6] |
Ince., Ordinary Differential Equations, London(1927).
|